# SDR ASAA2025091560909

- Difficulty date: September 15, 2025
- Submitted: September 16, 2025
- Operation: Air carrier
- Aircraft: N920AK
- Make and model: Boeing 737-9
- Aircraft serial: 44086
- Aircraft time: 14,645 hours, 4,280 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN MISSING ROW 16. GROUNDED - YES. REPLACED MISSING EMERGENCY EXIT ROW LENS COVER AT ROW 16ABC IN REF TO AMM 33-51-01.
